# SDR JR2R20160825373

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- Aircraft time: 61,366 hours, 39,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360033
- Condition: Damaged
- Location: Bs 605-626
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN CREASED BETWEEN FS 605 AND 626, LONGERON 21R. LENGTH IS 21" AND EXTENDS 2.5" OVER THE MID CARGO DOOR CUTOUT UPPER EXTERNAL DOUBLER. ACCOMPLISHED A TEMPORARY REPAIR TO THE RIGHT FUSELAGE SKIN BETWEEN FS 598 TO 630 LONGERONS 20R TO 22R IAW ALLEGIANT ERO 5334-014 DATED 08/24/2016. TEMPORARY REPAIR VALID FOR 24 MONTHS. AFTER 24 MONTHS THE REPAIR MUST BE RREMOVED AND A PERMANENT REPAIR MUST BE INSTALLED.
